MAUDE Adverse Event Report: COOK INC STRAIGHT FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC STRAIGHT FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been requested and not yet received.The event is currently under investigation.
 
Event or Problem Description
It was reported that during an unspecified procedure, using a straight fixed core wire guide, the guide wire tore apart.Additionally, it was reported that there was no clinical significance/no known injury or impact on the patient due to this occurrence.
 
Additional Manufacturer Narrative
Corrected information: product code dqx.Investigation - evaluation: a review of the complaint history, drawings, device history record, documentation, specifications, quality control, and visual inspection of the returned device was conducted during the investigation.One used straight fixed wire guide was returned for investigation.Distal weld is not connected to the core wire.The surface coils were free of damage.A document-based investigation was performed.There is no evidence to suggest the product was not manufactured to current specifications.There is no evidence to suggest all items in the lot or similar devices in the field are nonconforming or defective.There is no evidence the product was damaged upon opening.Numerous design verification and validation activities have been performed to ensure that this device meets design requirements, and that the device meets the needs of the user.Each device is shipped with instructions for use (ifu) listing the indications for use, contraindications, warnings and precautions, and the correct deployment procedure.A complaint history search revealed this complaint to be the only reported complaint associated to the complaint lot number.There is no information regarding the procedure and any difficulties that may have contributed to the device failure.There is no information regarding if the device was removed through a needle.There is no information regarding the patient's anatomy that may have contributed to the device failure.A definitive root cause could not be determined.Per the quality engineering risk assessment, no further action is required.Appropriate personnel have been notified and monitoring will continue to be performed for similar complaints.

Brand Name
STRAIGHT FIXED CORE WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6665552
Report Number1820334-2017-01421
Device Sequence Number16637010
Product Code DXQ
UDI-Device Identifier00827002006508
UDI-Public(01)00827002006508(17)211214(10)7470675
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberTSF-35-145
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 05/26/2017
Supplement Date Received by Manufacturer09/11/2017
Initial Report FDA Received Date06/23/2017
Supplement Report FDA Received Date09/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1